S. Gürler Et Al. , "On the mean remaining strength at the system level for some bivariate survival models based on exponential distribution," JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS , vol.290, pp.535-542, 2015
Gürler, S. Et Al. 2015. On the mean remaining strength at the system level for some bivariate survival models based on exponential distribution. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS , vol.290 , 535-542.
Gürler, S., Hüdaverdi, B., & Bairamov, I., (2015). On the mean remaining strength at the system level for some bivariate survival models based on exponential distribution. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS , vol.290, 535-542.
Gürler, SELMA, BURCU HÜDAVERDİ AKTAŞ, And Ismihan Bairamov. "On the mean remaining strength at the system level for some bivariate survival models based on exponential distribution," JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS , vol.290, 535-542, 2015
Gürler, SELMA Et Al. "On the mean remaining strength at the system level for some bivariate survival models based on exponential distribution." JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS , vol.290, pp.535-542, 2015
Gürler, S. Hüdaverdi, B. And Bairamov, I. (2015) . "On the mean remaining strength at the system level for some bivariate survival models based on exponential distribution." JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS , vol.290, pp.535-542.
@article{article, author={SELMA GÜRLER Et Al. }, title={On the mean remaining strength at the system level for some bivariate survival models based on exponential distribution}, journal={JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS}, year=2015, pages={535-542} }